MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 509-02-56E
Medical Device Problem Codes Loss of Osseointegration (2408); Malposition of Device (2616); Device Dislodged or Dislocated (2923); Positioning Problem (3009)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 03/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Event or Problem Description
Surgeon revised a cup, 2 screws, head, sleeve and liner with a larger, re-positioned cup and mdm liner due to dislocation.
 
Additional Manufacturer Narrative
An event regarding cup malposition involving a tritanium shell was reported.The event was confirmed through the medical review.Method & results: device evaluation and results: not performed as the reported device was not returned for evaluation.Medical records received and evaluation: a medical review was performed and concluded: "cup malposition contributed to impingement and recurrent dislocation with additional cup loosening requiring revision." device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: review indicated there have been no other similar events for the reported lot.Conclusions: a medical was performed and concluded that "cup malposition contributed to impingement and recurrent dislocation with additional cup loosening requiring revision." no further investigation is required at this time.If further relevant information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
TRITANIUM REVISION ACETABULAR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6529262
Report Number0002249697-2017-01397
Device Sequence Number16333662
Product Code LPH
UDI-Device Identifier07613327025156
UDI-Public(01)07613327025156(11)160419(17)210430(10)6T8V53
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number509-02-56E
Device Catalogue Number509-02-56E
Device Lot Number6T8V53
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by Manufacturer06/22/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR